Progesterone Suppositories And Spotting

4 Replies
Melissabp - April 24

I am 4.5 weeks and started progesterone suppositories last Thursday. My dr said they could cause spotting. Starting yesterday when I wipe there is pink spotting. It's not heavy and only when I wipe. I have had 2 m/c and they have both started this way. I am scared to death. The only difference is I had cramping then and not now. Has anyone else experienced spotting while using suppositories?

 

frankschick2001 - April 25

I used suppositories, did not experience spotting with them. My miscarraige went undetected because I had no cramping, bleeding or anything! I write this basically because every single pregnancy is different, every miscarraige is different, so I don't wnt you to worry that your other m/c started out this way with the spotting. If you have no cramping, that is a good sign as well!

 

Cabbie - April 25

Hi, I started suppositories at 4weeks with a progesterone level of 18. I experienced spotting (light pink and no cramping) about 4 days after starting them. Dr. said it was perfectly normal as it can irritate your v____al lining and cervix. I am now 33 weeks and all is well after the spotting. I have had three miscarriages in the last 21 months.

 

Melissabp - April 26

Cabbie, thanks so much for the info. The pink spotting was about 4 days after I started them also. The spotting stopped the next day. At what week did you stop using them?

 

Cabbie - April 26

I used the suppositories through week 14. My OB and family dr both agreed I should continue through week 14 to make absolutely sure the placenta had taken over. I was taking 100mg, two times a day.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Start A New Discussion